It looks like you're using an Ad Blocker.
Please white-list or disable AboveTopSecret.com in your ad-blocking tool.
Some features of ATS will be disabled while you continue to use an ad-blocker.
Originally posted by MzMorbid
Just buy the store brand of the benedryl type drug. It's just diphenhydramine. I have "Rite Aid Allergy Medication" right here..."Antihistamine diphenhydramine HCI .25 mg" 200 tablet bottle cost me about 5 or 6 USD.
I take 2 almost every night and sleep fine.
Originally posted by queenofsheba
reply to post by Hefficide
Are you sure you don't have that mixed up? The dramamine stuff is easier to find than the doxysu,,, stuff. At least that's been my experience. I could not find the doxy, and the benadryl with dramamine in generic was more available here. Maybe the big pharma is pushing for the prescription meds like Lunesta and Ambien (scary stuff)...I'm not sure what's going on but yes, I have noticed it here.
edit on 11-3-2011 by queenofsheba because: spelling
please i need someone to make this as a thread for me because i have only a new account and cannot... i think it may be a vision its really scaring me. It might Asteroid 2000 PN9 (Blue Kachina) and of Comet Elenin aka Nibiru (Red Kachina) PLEASE I BEG YOU can you post this as a new thread.. i am desperate for answers if anyone has had similar experience to this!!!!!!
Originally posted by kosmicjack
Magnetic anomalies may cause sleep disturbances so, read into that what you will...